Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

have a non-hormone IUD, causing long heavy periods, going to attend a camp for a week. Can I start taking a birth control pill?

Hi There, I am hoping you can give me some advice. I have a non-hormone IUD and it is causing me to have long heavy periods. I am going away camping for a week august 26 and am due to get my period Aug 23. If I start taking a birth control pill on the 12th but leave my IUD in for protection against pregnancy will I be able to prolong getting my period?
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor